# SDR I5EA2019050300007

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 737484
- Aircraft serial: 25313
- Aircraft time: 58,768 hours, 37,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: PAX CABIN FLOOR SUPPORT SHOWS CORROSION STA 312 LBL 12.  CORRECTIVE ACTION: PERFORMED MAJOR REPAIR CATEGORY "A" ON PAX CABIN FLOOR SUPPORT, STA 312 LBL 12. IAW SRM 53-10-51 FIGURE 201 REPAIR 5 REV 102, MARCH 10, 2019 AND I.P.I. N 2019327 DATED MARCH 28, 2019. REF N/R 0452.
